# SDR AALA202107304006

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 24,037 hours, 9,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR OPEN ASSIST BOTTLE PRESSURE LOW. SERVICED 1L DOOR ASSIST BOTTLE PRESSURE TO CORRECT PRESSURE PER AMM 52-10-00.
